The Loyalties of American Studies release_jkvqwisg6rgoxn5424cgvq3zsu

by Michael Berube

Published in American Quarterly by Johns Hopkins University Press.

2004   Volume 56, p223-233

Archived Files and Locations

application/pdf  85.2 kB
file_u6bkc5oepjhbpp3vy5gow462wu
www.bucknell.edu (web)
web.archive.org (webarchive)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2004
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0003-0678
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: 68d41eaf-d72c-4162-bfe0-dfdd6566b4da
API URL: JSON